Optimality conditions in nonconvex and nonsmooth optimization revisited

Refail Kasimbeyli, Emre Alper Yildirim

Research output: Contribution to journalArticlepeer-review

Abstract

This work is a continuation of the paper [15], in which the well-known necessary and sufficient optimality condition for nonsmooth convex optimization. given in the form of a variational inequality, is generalized to the nonconvex case by using the notion of weak subdifferentials. In this paper, we show that the same optimality conditions can be obtained under weaker conditions.
Original languageEnglish
Pages (from-to)99-109
JournalPure and Applied Functional Analysis
Volume2
Issue number1
Publication statusPublished - 1 Jan 2017

Fingerprint

Dive into the research topics of 'Optimality conditions in nonconvex and nonsmooth optimization revisited'. Together they form a unique fingerprint.

Cite this